# SDR JJBA20250515072

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 LEADING EDGE, DENT FOUND 36" FROM INBD EDGE. REPAIR DOUBLER ON LH WING LEADING EDGE #1 BTW RIB YS=723-YS=991 REPAIRED
